Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 69, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 19, 2014, 2:56 AM PDT. It took effect at Sep 19, 2014, 2:00 PM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2014, 2:56 AM PDT (09:56 UTC)
- In effect from
- Sep 19, 2014, 2:00 PM PDT
- Expired
- Sep 20, 2014, 2:55 PM PDT
- In force
- 25 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS76 KEKA 190956 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PDT FRI SEP 19 2014 PZZ470-191915- /O.NEW.KEKA.SC.Y.0069.140919T2100Z-140920T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 AM PDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY. * WINDS...NORTH INCREASING TO 15 TO 25 KT THIS AFTERNOON AND TONIGHT. * WAVES/SEAS...NORTH BUILDING TODAY AND PEAKING TO AROUND 9 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
082 WHUS76 KEKA 191602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT FRI SEP 19 2014 PZZ470-200015- /O.CON.KEKA.SC.Y.0069.140919T2100Z-140920T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM SATURDAY... * WINDS...NORTH INCREASING TO 15 TO 25 KT THIS AFTERNOON AND TONIGHT. OCCASIONAL GUSTS TO 35 KT LATE THIS AFTERNOON AND THIS EVENING. * WAVES/SEAS...NORTH BUILDING TODAY AND PEAKING TO AROUND 9 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS76 KEKA 192208 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 PM PDT FRI SEP 19 2014 PZZ470-200615- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-140920T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 PM PDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...NORTH INCREASING TO 20 TO 30 KT THIS EVENING. OCCASIONAL GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY AFTERNOON. * WAVES/SEAS...NW TO N BUILDING TO 9 FT AT 8 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS76 KEKA 200345 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 PM PDT FRI SEP 19 2014 PZZ470-201145- /O.CON.KEKA.SC.Y.0069.000000T0000Z-140920T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 PM PDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...NORTH INCREASING TO 20 TO 30 KT THIS EVENING. OCCASIONAL GUSTS TO 35 KT TONIGHT. WINDS DIMINISHING SATURDAY AFTERNOON. * WAVES/SEAS...NW TO N BUILDING TO 9 FT AT 8 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHUS76 KEKA 200906 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PDT SAT SEP 20 2014 PZZ450-201700- /O.EXB.KEKA.SC.Y.0069.140920T1000Z-140920T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 206 AM PDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PDT THIS MORNING. * WAVES/SEAS...N AROUND 7 FT AT 7 SECONDS UNTIL MID MORNING THEN DECREASING IN THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-201715- /O.CON.KEKA.SC.Y.0069.000000T0000Z-140920T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 206 AM PDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WAVES/SEAS...N AROUND 9 FT AT 7 SECONDS UNTIL MID MORNING THEN DECREASING IN THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS76 KEKA 201603 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 AM PDT SAT SEP 20 2014 PZZ450-201715- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-140920T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 903 AM PDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-202200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-140920T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 AM PDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WAVES...N AROUND 8 FT AT 8 SECONDS THRU MORNING THEN DECREASING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
421 WHUS76 KEKA 202155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SAT SEP 20 2014 PZZ470-202300- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-140920T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 3:02 PM PDT, 11 hours 54 minutes earlier.
Area forecast discussion, Sep 18, 3:02 PM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 302 PM PDT THU SEP 18 2014 .SYNOPSIS...SHOWERS WILL DISSIPATE THIS EVENING AS HIGH PRESSURE BUILDS TOWARDS THE WEST COAST. THE HIGH WILL BRING WARMER TEMPERATURES AND DRIER CONDITIONS TO NORTHWEST CALIFORNIA FRIDAY THROUGH THE WEEKEND. && .DISCUSSION...2145Z SATELLITE IMAGERY SHOWS AN UPPER LEVEL TROUGH OVER NORTHERN CALIFORNIA, MOVING INLAND. 2145Z RADAR IMAGERY SHOWS REMNANT SHOWERS ACROSS PORTIONS OF NORTHERN CALIFORNIA. THERE REMAINS SOME INSTABILITY ACROSS THE AREA, SO A STRAY THUNDERSTORM IS POSSIBLE FOR THE NEXT FEW HOURS. HOWEVER, CONFIDENCE IN THIS IS LOW, SO REMOVED ANY MENTION OF THUNDERSTORMS FROM THE EVENING FORECAST. OTHERWISE, SHOWERS WILL DISSIPATE THIS EVENING AS THE UPPER LEVEL TROUGH MOVES INLAND AND IS REPLACED BY AN APPROACHING RIDGE OF HIGH PRESSURE. AS THE TROUGH MOVES INLAND ON FRIDAY A CUT OFF LOW WILL DEVELOP TO OUR SOUTH, OFF OF THE COAST OF SOUTHERN CALIFORNIA. THIS LOW WILL REMAIN IN PLACE FRIDAY AND SATURDAY AS RIDGING BUILDS OVER THE WEST COAST. NO RAIN OR THUNDERSTORMS ARE EXPECTED FROM THIS LOW AS THE RIDGE WILL DOMINATE THE WEATHER PATTERN. EXPECT DRY CONDITIONS AND NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES THIS WEEKEND. MODELS SHOW THE LOW MOVING TO THE EAST AND BEING ABSORBED INTO THE RIDGE ON SUNDAY. A LONG WAVE TROUGH BEGINS TO MOVE OVER THE WEST COAST MONDAY THROUGH THE MIDDLE OF NEXT WEEK. WITH THE MODELS IN GOOD AGREEMENT AND THE POTENTIAL FOR ANOTHER FRONT AND RAIN FOR THE MIDDLE OF NEXT WEEK, BUMPED UP POPS FOR THAT TIME PERIOD. && .AVIATION...VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS EVENING. PATCHY FOG MAY DEVELOP ACROSS SOME AREAS EARLY FRIDAY MORNING REDUCING CEILINGS AND VISIBILITIES TO MVFR CONDITIONS. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL AT KUKI THROUGH FRIDAY. && .MARINE...SEAS WILL CONTINUE TO SUBSIDE TONIGHT. A HIGH PRESSURE SYSTEM WILL STRENGTHEN OFFSHORE FRIDAY INCREASING THE WINDS AND SEAS PRIMARILY ACROSS THE OUTER WATERS. WINDS AND SEAS WILL SUBSIDE SUNDAY AND MONDAY AS A LOW PRESSURE TROUGH MOVES ACROSS THE REGION. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 18, 2:16 PM PDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 216 PM PDT THU SEP 18 2014 CAZ001>004-076-192130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 216 PM PDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.